MathSciNet Relay Station
MathSciNet bibliographic data
MR1690992 (2001b:42011) 42B15 (42B30)
Hong, Sunggeum Weak type estimates for cone multipliers on $H\sp p$ spaces, $p<1$. Proc. Amer. Math. Soc. 128 (2000), no. 12, 3529–3539.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement